# SDR SWIA201333869

- Difficulty date: June 21, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 29,700 hours, 24,718 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON RT MLG DOOR FWD LOWER SKIN EDGE.  C-CHECK REMOVED CHAFED AREA ON THE MLG FWD DOOR SKIN EDGE & INSTALLED A NEW FILLER PLATE IAW REO.
